Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Obstetrics
|sweetdee85 - Tue Apr 19, 2005 8:46 pm|
I am sitting here crying, and really scared, somebody please respond back to me. I am 18. I have been on the birth control patch for almost two years. My last period was on April 8th, it was heavy, and i had cramps, it ended on April 13th around the late evening. On April 12, i put on my patch, before i went to bed, b/c my patch change day was the next day. My boyfriend came down for a visit, and we had unprotected sex on April 13th...late late evening, almost midnight, he pulled out before he ejaculated. I had been feeling a little strange before having sex with him, and then after wards, my stomach really started bothering me. I had gone much of the day without eating. I remember i kept complaining about how hungry i was. I ate a piece of bread, and went to bed, around 2am i woke up very nasueated, and i vomited. For the next couple of days i was still nasueated but not throwing up. On thursday i was feeling queezy on and off, and i noticed i couldn't eat that much, but as the days progressed i feel a little better, except when i am in a car, i get very car sick. I have been using the bathroom more frequently than normal, twice, almost three times a day. i am very concerned, that i had sex too soon after putting the patch on, i had it on 24 hours prior to having sex, and i am scared, what are my chances of being pregnant.???
any answers would be helpful...thank you so much
|sweetdee85 - Wed Apr 20, 2005 11:58 am|
Can anyone please help me or give me some advice. I am still having cramping, and constant bowel movements. I don't know what could be contributing to this. Any advice is welcomed
|Crystalryan - Fri Apr 22, 2005 11:12 am|
I know that what I am about to say is not what you want to hear but, you need to find an adult you can trust and tell them about what is going on. Your OBGYN is a start. Have you taken an over the counter pregnancy test? If not, please do. If you are pregnant you have options. It is better to find out now and have a choice. You can email me in private if you would like more information. Good luck!
|mrstrailside - Fri Apr 22, 2005 6:36 pm|
Hi, just so you know. You would not of been ovulating a day after your period ended, especially if you had the patch on. We ovulate approximately around the 14th day of our cycle, counting the first day of your period as day one. We are only fertile for a short period of time in our cycle (during ovulation). My guess is that you're not pregnant.
Anxiety will make you feel horrible and affect your cycle. I would contribute your nausea to a "bug" and the frequent bowel movements, reoccurent nausea and other symptoms to worrying. Or if you've just started the patch it could be side effects from that.
Try to relax, I really think you are okay. See a Dr. if you are really concerned.
P.S. I'm a mother of three and an R.N., I have a bit of experience.
Hang in there.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.